Bulletin of the American Mathematical Society

Harmonic analysis on semisimple Lie groups

Harish-Chandra

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 3 (1970), 529-551.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183531812

Mathematical Reviews number (MathSciNet)
MR0257282

Zentralblatt MATH identifier
0212.15101

Subjects
Primary: 2265 2260

Citation

Harish-Chandra. Harmonic analysis on semisimple Lie groups. Bull. Amer. Math. Soc. 76 (1970), no. 3, 529--551. https://projecteuclid.org/euclid.bams/1183531812


Export citation

References

  • 1. A. Borel and J. Tits, Groupes rèductifs, Inst. Hautes Études Sci. Publ. Math No. 27 (1965), 55-150. MR 34 #7527.
  • 2. I. M. Gelfand, Automorphic functions and the theory of representations, Proc. Internat. Congress Math. (1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 74-85. MR 28 #1.
  • 3. R. Godement, Sur les relations d'orthogonalité de V. Bargmann. I: Démonstration générale, C. R. Acad. Sci. Paris 225 (1947), 657-659. MR 9, 134.
  • 4. Harish-Chandra, (a) Discrete series for semisimple Lie groups. II, Acta Math. 116 (1966), 1-111. MR 36 #2745.
  • 4. Harish-Chandra, (b) Automorphic forms on semisimple Lie groups, Lecture notes in Math., no. 62, Springer-Verlag, Berlin and New York, 1968. MR 38 #1216.
  • 4. Harish-Chandra, (c) Eisenstein series over finite fields, Proc. Stone Jubilee Conf., Chicago, 1968.
  • 4. Harish-Chandra, (d) Some applications of the Schwartz space of a semisimple Lie group, Lecture Series, Modern Anal. and Appl., George Washington Univ., 1968.
  • 5. G. W. Mackey, Infinite-dimensional group representations, Bull. Amer. Math. Soc. 69 (1963), 628-686. MR 27 #3745.
  • 6. C. C. Moore, Decomposition of unitary representations defined by discrete subgroups of nilpotent groups, Ann. of Math. (2) 82 (1965), 146-182. MR 31 #5928.
  • 7. L. Pukánszky, Leçons sur les représentations des groupes, Monographies de la Société Mathématique de France, no. 2, Dunod, Paris, 1967. MR 36 #311.
  • 8. P. J. Sally, Jr. and J. A. Shalika, Characters of the discrete series of representations of SL(2) over a local field, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 1231-1237.
  • 9. L. Schwartz, Théorie des distributions. Tome I, Actualités Sci. Indust., no. 1091, Hermann, Paris, 1950. MR 12, 31.